# SDR UIEA2019102105769

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,673 hours, 17,110 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, RECEIVED "FWD CGO BACKUP" EICAS MESSAGE, BRIEFLY FOLLOWED BY "CARGO A/C TEMP" STATUS MESSAGE.( PERFORMED SATISFACTORY BITE OF THE ZONE TEMP CONTROLLER IAW FIM 21-60 FAULT TREE 804. NO FAULTS NOTED AT THIS TIME.  )
